# SDR REXA2021100800797

- Difficulty date: July 26, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R BETWEEN FS. 333 TO FS. 349 IS CORRODED ON BOTTOM EDGE.	INSTALLED NEW SERVICEABLE INTERCOSTAL AT STR 20R FS 333-349 IAW CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01. WVAC EMP # 56392
